# SDR SIMA200429813

- Difficulty date: October 14, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED EXISTING AND CLEANED THE AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER, SHIMS AND PLATE.  REPAIR DONE IAW SRM.  (SW21200501155)
